MAUDE Adverse Event Report: BIOSENSE WEBSTER INC THERMOCOOL SMARTTOUCH SF; CARDIAC ABLATION PERCUTANEOUS CATHETER

BIOSENSE WEBSTER INC THERMOCOOL SMARTTOUCH SF; CARDIAC ABLATION PERCUTANEOUS CATHETER
Catalog Number D134701
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); Tachycardia (2095); Cardiogenic Shock (2262)
Date of Event 02/17/2026
Type of Reportable Event Death
Event or Problem Description
Patient received a cardiac index ablation for ventricular tachycardia (vt) on (b)(6) 2026.It was reported that death, caused by cardiogenic shock after electrical storm (ae#1).It occurred approximately 14 days after cardiac ablation with thermocool smarttouch sf catheter, categorized with severity of severe and serious, with death, life-threatening illness or injury.And in-patient or prolonged hospitalization with an admission date of (b)(6) 2026 and discharged date of (b)(6) 2026 requiring medical or surgical intervention to prevent life-threatening illness or injury, or permanent impairment to a body structure or a body function.The relationship with the ablation catheter and other devices is not related.The relationship with the index study procedure is not related and n/a (does not meet above criteria).The outcome is death with date of death on (b)(6) 2026 according to death form.Catecholamines, cardioversion and other resuscitation measures were provided to the patient.The date the event was first reported to be a serious adverse event (sae) was (b)(6) 2026.
 
Additional Manufacturer Narrative
A1.Patient identifier: external reference: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
The device investigation has been completed which included performing a manufacturing record evaluation (mre).The mre was performed for the finished device with lot number 31793400l and no internal actions related to the complaint were found during the review.Since no device has been received for analysis, no product investigation can be performed, and the customer complaint cannot be confirmed.However, if the product is received at a later date, the investigation will be updated as applicable.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
THERMOCOOL SMARTTOUCH SF
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24643565
Report Number2029046-2026-00919
Device Sequence Number9786192
Product Code LPB
UDI-Device Identifier10846835009774
UDI-Public(01)10846835009774(17)281104(10)31793400L
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P030031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberD134701
Device Lot Number31793400L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer05/15/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Life Threatening; Required Intervention; Hospitalization;
Patient Age72 YR
Patient SexFemale
Patient Weight45 KG